A generalization of the Iorio-O'Carroll theorem to the case of lattice Hamiltonians

A. M. Melnikov, A. I. Mogilner

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

It is shown that a wide class of lattice Hamiltonians in solid-state physics describing the system of N three-dimensional weakly interacting quasiparticles is unitarily equivalent to the one of corresponding Hamiltonians of the system of non-interacting quasiparticles.

Original languageEnglish (US)
Article number032
Pages (from-to)3671-3676
Number of pages6
JournalJournal of Physics A: General Physics
Volume24
Issue number15
DOIs
StatePublished - 1991
Externally publishedYes

Fingerprint

Hamiltonians
solid state physics
Quasiparticles
theorems
Solid state physics
Theorem
Physics
Three-dimensional
Generalization
Class

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Physics and Astronomy(all)
  • Mathematical Physics

Cite this

A generalization of the Iorio-O'Carroll theorem to the case of lattice Hamiltonians. / Melnikov, A. M.; Mogilner, A. I.

In: Journal of Physics A: General Physics, Vol. 24, No. 15, 032, 1991, p. 3671-3676.

Research output: Contribution to journalArticle

Melnikov, A. M. ; Mogilner, A. I. / A generalization of the Iorio-O'Carroll theorem to the case of lattice Hamiltonians. In: Journal of Physics A: General Physics. 1991 ; Vol. 24, No. 15. pp. 3671-3676.
@article{d06af61f99a244599b4432fed48dfa05,
title = "A generalization of the Iorio-O'Carroll theorem to the case of lattice Hamiltonians",
abstract = "It is shown that a wide class of lattice Hamiltonians in solid-state physics describing the system of N three-dimensional weakly interacting quasiparticles is unitarily equivalent to the one of corresponding Hamiltonians of the system of non-interacting quasiparticles.",
author = "Melnikov, {A. M.} and Mogilner, {A. I.}",
year = "1991",
doi = "10.1088/0305-4470/24/15/032",
language = "English (US)",
volume = "24",
pages = "3671--3676",
journal = "Journal of Physics A: Mathematical and Theoretical",
issn = "1751-8113",
publisher = "IOP Publishing Ltd.",
number = "15",

}

TY - JOUR

T1 - A generalization of the Iorio-O'Carroll theorem to the case of lattice Hamiltonians

AU - Melnikov, A. M.

AU - Mogilner, A. I.

PY - 1991

Y1 - 1991

N2 - It is shown that a wide class of lattice Hamiltonians in solid-state physics describing the system of N three-dimensional weakly interacting quasiparticles is unitarily equivalent to the one of corresponding Hamiltonians of the system of non-interacting quasiparticles.

AB - It is shown that a wide class of lattice Hamiltonians in solid-state physics describing the system of N three-dimensional weakly interacting quasiparticles is unitarily equivalent to the one of corresponding Hamiltonians of the system of non-interacting quasiparticles.

UR - http://www.scopus.com/inward/record.url?scp=27544492183&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=27544492183&partnerID=8YFLogxK

U2 - 10.1088/0305-4470/24/15/032

DO - 10.1088/0305-4470/24/15/032

M3 - Article

AN - SCOPUS:27544492183

VL - 24

SP - 3671

EP - 3676

JO - Journal of Physics A: Mathematical and Theoretical

JF - Journal of Physics A: Mathematical and Theoretical

SN - 1751-8113

IS - 15

M1 - 032

ER -